# SDR 2007UALA04970

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 46,067 hours, 16,413 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH MESSAGE EXT LOAD.  FOUND SEVERAL LAMPS BURNT OUT ON O/W EXITS (EXTERIOR).  RELAMPED ASSYS- SYSTEM TESTED NORMALLY.
